# SDR REXA2016042200628

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 26,592 hours, 24,077 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Button
- Condition: Dirty
- Location: Oxygen Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SIDE 02 MASK.  PRESS TO TEST, WHEN PUSHED VLV OPENS & DOES NOT CLOSE.  CLEANED & SECURED FIRST OFFICERS O2 MASK STOWAGE BOX, PUSH TO TEST BUTTON.  OPERATIONS CHECKED GOOD IAW AMM 35-11-15.  OK FOR SVC.
